Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Producció científica

1 a 50 de 155 resultats
 
  • On the construction of elliptic solutions of integrable birational maps  Accés obert

     Petrera, M.; Pfadler, A.; Suris, Y.; Fedorov, Y.
    Experimental mathematics
    Vol. 26, num. 3, p. 324-341
    DOI: 10.1080/10586458.2016.1166354
    Data de publicació: 2017-01-01
    Article en revista
    Accés al text complet
  • Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties  Accés obert

     Fedorov, Y.; Hone, A.
    Journal of Integrable Systems
    Vol. 1, p. 1-34
    DOI: 10.1093/integr/xyw012
    Data de publicació: 2016-09-09
    Article en revista
    Accés al text complet
  • Dinàmica asociada a conexiones entre objetos invariantes con aplicaciones a neurociencia y astrodinámica

     Martinez-seara, Tere; Baldoma, I.; Bonet, C.; Delshams, A.; Fedorov, Y.; Garcia-Taberner, L.; Gutiérrez, P.; Lazaro, J. Tomás; Martin, P.; Masdemont, J.J.; Olivé, C.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Villanueva, J.
    Projecte R+D+I competitiu
  • Unimodularity and preservation of volumes in nonholonomic mechanics

     Fedorov, Y.; García, L.; Marrero, J.
    Journal of nonlinear science
    Vol. 25, num. 1, p. 203-246
    DOI: 10.1007/s00332-014-9227-4
    Data de publicació: 2015-02-01
    Article en revista
  • On a straight line rolling of an ellipsoid

     Fedorov, Y.
    Nonholonomic mechanics and optimal control
    Data de presentació: 2014-11-26
    Presentació treball a congrés
  • Algebraic description of Jacobians isogeneous to certain Prym varieties with polarization (1,2)  Accés obert

     Fedorov, Y.; Enolski, V.Z.
    Data: 2014-11
    Document cientificotècnic
    Accés al text complet
  • Auto-Backlund transformations and special integrals for differential-delay Painlevé hierarchies

     Fedorov, Y.; Ruiz, M.; Pickering, A.
    Communications in nonlinear science and numerical simulation
    Vol. 19, num. 10, p. 3462-3468
    DOI: 10.1016/j.cnsns.2014.03.027
    Data de publicació: 2014-10-01
    Article en revista
  • Generic hyperelliptic Prym varieties and separation of variables in some algebraic integrable systems.

     Fedorov, Y.
    Geometry, Dynamics, Integrable Systems
    Data de presentació: 2014-06-26
    Presentació treball a congrés
  • Abelian varieties in algebraic integrable systems and separation of variables

     Fedorov, Y.
    Iberoamerican Meeting on Geometry, Mechanics and Control
    Data de presentació: 2014-04-10
    Presentació treball a congrés
  • The Picard-Fuchs equations for complete hyperelliptic integrals of even order curves, and the actions of the generalized Neumann system  Accés obert

     Fedorov, Y.; Pantazi, C.
    Journal of mathematical physics
    Vol. 55, num. 3
    DOI: 10.1063/1.4868965
    Data de publicació: 2014-03-01
    Article en revista
    Accés al text complet
  • Sistemes dinàmics de la UPC

     Martinez-seara, Tere; Baldoma, I.; Delshams, A.; Fedorov, Y.; Guillamon, A.; Gutiérrez, P.; Huguet, G.; Lazaro, J. Tomás; Martin, P.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Roldan, P.; Villanueva, J.; Castejon, O.; Tamarit, A.; Simon, A.; Sanchez, P.; Bonet, C.; Sánchez, J.P.; Paita, F.; Perez, A.; Gonçalves, R.; Guardia, M.
    Projecte R+D+I competitiu
  • The generalized Euler-Poinsot rigid body equations: Explicit elliptic solutions

     Fedorov, Y.; Maciejewski, A.J.; Przybylska, M.
    Journal of physics A. Mathematical and theoretical
    Vol. 46, num. 41
    DOI: 10.1088/1751-8113/46/41/415201
    Data de publicació: 2013-10
    Article en revista
  • Dynamics on strata of trigonal Jacobians and some integrable problems of rigid body motion

     Braden, H.W.; Enolski, V.Z.; Fedorov, Y.
    Nonlinearity
    Vol. 26, num. 7, p. 1865-1889
    DOI: 10.1088/0951-7715/26/7/1865
    Data de publicació: 2013-07
    Article en revista
  • The motion of the 2D hydrodynamic chaplygin sleigh in the presence of circulation  Accés obert

     Fedorov, Y.; García, L.; Vankerschaver, J.
    Discrete and continuous dynamical systems. Series A
    Vol. 33, num. 9, p. 4017-4040
    DOI: 10.3934/dcds.2013.33.4017
    Data de publicació: 2013-03
    Article en revista
    Accés al text complet
  • DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A

     Delshams, A.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Villanueva, J.; Gonchenko, M.; Roldán, P.; Castejón, O.; Sánchez-Martin, P.; Tamarit , A.; Martinez-seara, Tere; Martin, P.; Garcia-Taberner, L.; Ramirez, R.; Morales, J.; Olivé, C.; Acosta-Humànez, P.; Blázquez-Sanz, D.; Guardia, M.; Kaloshin, V.; de la Llave, R.; Granados, A.; Perez, A.; Bonet, C.; Simon, A.; Huguet, G.; Baldoma, I.; Fedorov, Y.; Guillamon, A.; Gutiérrez, P.; Lazaro, J. Tomás
    Projecte R+D+I competitiu
  • Three natural mechanical systems on Stiefel varieties

     Fedorov, Y.; Jovanovic, B.
    Journal of physics A. Mathematical and theoretical
    Vol. 45, num. 168, p. 1-14
    DOI: 10.1088/1751-8113/45/16/165204
    Data de publicació: 2012-04-27
    Article en revista
  • Explicit Integration of some Integrable Systems of Classical Mechanics  Accés obert

     Basak, I.
    Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya
    Tesi doctoral
    Accés al text complet
  • Discretization of nonholonomic systems with an invariant measure

     Fedorov, Y.
    Geometry, Dynamics, Integrable Systems
    Data de presentació: 2011-09
    Presentació treball a congrés
  • Separation of variables and explicit solutions of some integrable systems with cubic integrals

     Fedorov, Y.
    Finite Dimensional Integrable Systems in Geometry and Mathematical Physics
    p. 2
    Data de presentació: 2011-07
    Presentació treball a congrés
  • Análisis de Kovalevskaya-Painlevé y sistemas algebraicamente integrables  Accés obert

     Fedorov, Y.
    Data de publicació: 2011
    Capítol de llibre
    Accés al text complet
  • New integrable systems in electromechanics

     Fedorov, Y.
    Applied Dynamics and Geometric Mechanics
    Presentació treball a congrés
  • Geodesic flows and Neumann systems on Stiefel varieties: geometry and integrability

     Fedorov, Y.; Jovanovic, B.
    Mathematische Zeitschrift
    Vol. 270, num. 3-4, p. 659-698
    DOI: 10.1007/s00209-010-0818-y
    Data de publicació: 2010-12-03
    Article en revista
  • The hydrodynamic Chaplygin sleigh

     Fedorov, Y.; García, L.
    Journal of physics A. Mathematical and theoretical
    Vol. 43, num. 43
    DOI: 10.1088/1751-8113/43/43/434013
    Data de publicació: 2010-10-29
    Article en revista
  • DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES

     Delshams, A.; Blazquez, D.; Olive, M.; Gomez-Ullate, D.; Morales, J.; Canalias, E.; Martinez-seara, Tere; Baldoma, I.; Fedorov, Y.; Garcia-Taberner, L.; Guardia, M.; Guillamon, A.; Gonchenko, M.; Gutiérrez, P.; Lazaro, J. Tomás; Luque, A.; Martin, P.; Masdemont, J.J.; Olle, M.; Pacha, Juan R; Pantazi, C.; Puig, J.; Ramirez, R.; Roldan, P.; Villanueva, J.; Tamarit, A.; Olivé, C.; Larreal, O.; Huguet, G.; Acosta, P.; Benita, J.; Basak, I.; Blázquez-Sanz, D.; De La Llave, R.; Rosa, A.
    Projecte R+D+I competitiu
  • The hydrodynamic Chaplygin sleigh  Accés obert

     Fedorov, Y.; Garcia Naranjo, L.
    Journal of physics A. Mathematical and theoretical
    Vol. 43, p. 1-19
    DOI: 10.1088/1751-8113/43/43/434013
    Data de publicació: 2010
    Article en revista
    Accés al text complet
  • Accés al text complet
  • SISTEMES DINAMICS DE LA UPC

     Delshams, A.; Lazaro, J. Tomás; Villanueva, J.; De La Llave, R.; Olive, M.; Guardia, M.; Benita, J.; Puig, J.; Canalias, E.; Martin, P.; Guillamon, A.; Larreal, O.; Luque, A.; Gomez-Ullate, D.; Pantazi, C.; Rosa, A.; Martinez-seara, Tere; Masdemont, J.J.; Blazquez, D.; Baldoma, I.; Gutiérrez, P.; Olle, M.; Ramirez, R.; Pacha, Juan R; Roldan, P.; Morales, J.; Huguet, G.; Gonchenko, M.; Acosta, P.; Fedorov, Y.
    Projecte R+D+I competitiu
  • The Poisson equations in the nonholonomic Suslov problem: integrability, meromorphic and hypergeometric solutions

     Fedorov, Y.; Maciejewski, A.J.; Przybylska, M.
    Nonlinearity
    Vol. 22, num. 9, p. 2231-2259
    DOI: 10.1088/0951-7715/22/9/009
    Data de publicació: 2009-09
    Article en revista
  • Hamiltonization of the generalized Veselova LR system

     Fedorov, Y.; Jovanovic, B.
    Regular and chaotic dynamics
    Vol. 14, num. 4-5, p. 495-505
    DOI: 10.1134/S1560354709040066
    Data de publicació: 2009-08
    Article en revista
  • (1560-3547) Regular and chaotic dynamics

     Fedorov, Y.
    Col·laboració en revista
  • Chaplygin ball over a fixed sphere: Explicit integration

     Borisov, A.; Fedorov, Y.; Mamaev, I.
    Regular and chaotic dynamics
    Vol. 13, num. 6, p. 557-571
    Data de publicació: 2008-12
    Article en revista
  • Discrete Neumann systems on Stiefel varieties

     Fedorov, Y.
    Int. Conf. Geometry, Dynamics, Integrable Systems
    Data de presentació: 2008-09-01
    Presentació treball a congrés
  • Continuous and discrete Neumann systems on Stiefel varieties

     Fedorov, Y.
    30 Years of Bihamiltonian Systems
    Data de presentació: 2008-08-07
    Presentació treball a congrés
  • An extended Abel-Jacobi map

     Braden, H.; Fedorov, Y.
    Journal of geometry and physics
    Vol. -, num. -, p. -
    Data de publicació: 2008-06
    Article en revista
  • Continuous and discrete Neumann systems on Stiefel varieties

     Fedorov, Y.
    30 Years of Bihamiltonian Systems
    p. 1-14
    Presentació treball a congrés
  • Discrete Neumann systems on Stiefel varieties

     Fedorov, Y.
    Int. Conf. Geometry, Dynamics, Integrable Systems
    Presentació treball a congrés
  • Neumann systems on Stiefel varieties

     Fedorov, Y.
    30 Years of Bihamiltonian Systems
    p. 8
    Presentació treball a congrés
  • Reduction and integrability of nonholonomic LR systems

     Fedorov, Y.
    Dynamics and Hamiltonian Systems. Conference in honour of Richard Cushman for his 65-th Birthday
    Data de presentació: 2007-03-26
    Presentació treball a congrés
  • Dynamical systems on infinitely sheeted Riemann surfaces

     Fedorov, Y.; Gomez-Ullate, D.
    Physica. D, Nonlinear phenomena
    Vol. 227, num. 2, p. 120-134
    Data de publicació: 2007-03
    Article en revista
  • A Discretization of the Nonholonomic Chaplygin Sphere Problem

     Fedorov, Y.
    Symmetry, integrability and geometry: methods and applications
    Vol. 3, num. 44, p. 1-15
    Data de publicació: 2007-03
    Article en revista
  • Discrete nonholonomic systems on Lie groups

     Fedorov, Y.
    Workshop on Nonholonomic Dynamics and Integrability
    Data de presentació: 2007-01-28
    Presentació treball a congrés
  • Reduction and integrability of nonholonomic systems

     Fedorov, Y.
    Nonlinear Evolution Equations and Dynamical Systems
    p. 1
    Presentació treball a congrés
  • Reduction and integrability of nonholonomic LR systems

     Fedorov, Y.
    Dynamics and Hamiltonian Systems. Conference in honour of Richard Cushman for his 65-th Birthday
    Presentació treball a congrés
  • Invariant objects in discrete nonholonomic systems

     Fedorov, Y.
    Numerical Integration of Nonholonomic Systems
    Data de presentació: 2006-12-21
    Presentació treball a congrés
  • Invariant objects of discrete nonholonomic systems on Lie groups

     Fedorov, Y.
    Dynamical Integrability
    Data de presentació: 2006-11-27
    Presentació treball a congrés
  • An Extended Abel-Jacobi Map

     Braden, H.; Fedorov, Y.
    Data: 2006-10
    Document cientificotècnic
  • DACOBIA. Dinámica asociada a conexiones entre objetos invariantes, astrodinámica y otras aplicaciones

     Delshams, A.; Fedorov, Y.; Gonchenko, M.; Pantazi, C.; Sánchez, J.; Olle, M.; Gutiérrez, P.; Roldan, P.; Masdemont, J.J.; Martinez-seara, Tere; Villanueva, J.; Pacha, Juan R; Guillamon, A.; Guardia, M.; Larreal, O.
    Projecte R+D+I competitiu